Alert archive / Wisconsin / Wind Advisories in 2010
Wind Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Sep 7, 2010, 3:11 AM CDT for 11 counties in Wisconsin. It took effect at Sep 7, 2010, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2010, 3:11 AM CDT (08:11 UTC)
- In effect from
- Sep 7, 2010, 9:00 AM CDT
- Expired
- Sep 7, 2010, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 35 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947 WWUS73 KGRB 070811 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 AM CDT TUE SEP 7 2010 ...STRONG WINDS EXPECTED TODAY... .AN INTENSE LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH LAKE SUPERIOR TODAY. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED ON THE SOUTH SIDE OF THE LOW. WIZ022-035>040-045-048>050-071615- /O.NEW.KGRB.WI.Y.0004.100907T1400Z-100908T0000Z/ DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 311 AM CDT TUE SEP 7 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS WILL INCREASE THIS MORNING...DIMINISHING IN THE LATE AFTERNOON OR EVENING HOURS. * SUSTAINED SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED. * THESE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON NORTH TO SOUTH ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LIGHTWEIGHT OBJECTS SHOULD BE SECURED TO PREVENT FROM BEING BLOWN AROUND. && $$
3 follow-up statements
960 WWUS73 KGRB 071531 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1031 AM CDT TUE SEP 7 2010 ...STRONG WINDS EXPECTED TODAY... .AN INTENSE LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH LAKE SUPERIOR TODAY. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED ON THE SOUTH SIDE OF THE LOW. WIZ022-035>040-045-048>050-072345- /O.CON.KGRB.WI.Y.0004.000000T0000Z-100908T0000Z/ DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 1031 AM CDT TUE SEP 7 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS WILL INCREASE LATE THIS MORNING...DIMINISHING IN THE LATE AFTERNOON OR EVENING HOURS. * SUSTAINED SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED. * THESE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON NORTH TO SOUTH ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LIGHTWEIGHT OBJECTS SHOULD BE SECURED TO PREVENT FROM BEING BLOWN AROUND. && $$ MPC
500 WWUS73 KGRB 072014 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CDT TUE SEP 7 2010 ...STRONG WINDS TO DIMINISH BY EARLY THIS EVENING OVER NORTHEAST WISCONSIN... .AN INTENSE LOW PRESSURE SYSTEM WILL LIFT NORTHEAST INTO ONTARIO TONIGHT. STRONG SOUTHWEST TO WEST WINDS ON THE SOUTH SIDE OF THE LOW WILL DIMINISH EARLY THIS EVENING. WIZ035>037-045-072115- /O.CAN.KGRB.WI.Y.0004.000000T0000Z-100908T0000Z/ WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT... WAUTOMA 314 PM CDT TUE SEP 7 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS ARE STILL GUSTING TO BETWEEN 30 AND 35 MPH...WIND GUSTS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH THE REMAINDER OF THE AFTERNOON. $$ WIZ022-038>040-048>050-080000- /O.CON.KGRB.WI.Y.0004.000000T0000Z-100908T0000Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 314 PM CDT TUE SEP 7 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS WILL CONTINUE BE GUSTY LATE THIS AFTERNOON BEFORE DIMINISHING EARLY IN THE EVENING. * SUSTAINED SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED. * THESE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON NORTH TO SOUTH ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTY WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LIGHTWEIGHT OBJECTS SHOULD BE SECURED TO PREVENT FROM BEING BLOWN AROUND. && $$ MPC
774 WWUS73 KGRB 080000 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 700 PM CDT TUE SEP 7 2010 ...WINDS DIMINISH THIS EVENING... .WIND WILL CONTINUE TO DIMINISH THIS EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST OF THE GREAT LAKES REGION. WIZ022-038>040-048>050-080100- /O.EXP.KGRB.WI.Y.0004.000000T0000Z-100908T0000Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 700 PM CDT TUE SEP 7 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. A FEW GUSTS TO 35 MPH MAY LINGER OVER DOOR COUNTY THIS EVENING...OTHERWISE WINDS WILL BE ON THE DECREASE THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Sep 6, 3:08 PM CDT, 12 hours 3 minutes earlier.
Area forecast discussion, Sep 6, 3:08 PM CDT, 12 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CDT MON SEP 6 2010 .SHORT TERM...TONIGHT AND TUESDAY. LATEST RUC ANALYSIS AND VIS/IR/WV/RADAR IMAGERY SHOW A SEASONABLY STRONG LOW PRESSURE SYSTEM CROSSING THE NEBRASKA-IOWA STATE LINE AHEAD OF A STRONG SHORTWAVE INTO WESTERN SD AND NEBRASKA. EARLIER CONVECTION HAS MOVED TO THE EAST...BUT PERSISTENT WARM/MOIST ADVECTION HAS LED TO A BROKEN BAND OF LIGHT TO MODERATE SHOWERS SPREADING NORTHEAST ACROSS THE SOUTHWEST HALF OF THE STATE. CLOSER TO THE LOW PRESSURE SYSTEM...CONVECTION HAS DEVELOPED THIS AFTERNOON AND IS MOVING NE OVER WESTERN IOWA. PLENTY OF FORECAST CONCERNS OVER THE NEXT 24 HOURS...INCLUDING THUNDERSTORM CHANCES AND WIND HEADLINES BOTH FOR LAND AND MARINE AREAS. TONIGHT...LOW PRESSURE WILL MOVE NORTHEAST INTO CENTRAL MINNESOTA...WHILE THE LOW LEVEL BAROCLINIC ZONE WILL REMAIN NEARLY STATIONARY OVER NORTHERN MINNESOTA AND LAKE SUPERIOR. AHEAD OF THE SURFACE LOW...WARM MOIST ADVECTION AND STRONG 305K ISENTROPIC ASCENT WILL BE PRESENT THROUGH THE EVENING WITH A LLJ POINTED TOWARDS NE WISCONSIN. IN ADDITION...TIGHTENING THERMAL GRADIENTS WILL LEAD TOWARDS STRENGTHENING 850-700MB FGEN OVER THE UPPER PENINSULA AND NORTHERN WISCONSIN. WITH SHOWERS ARRIVING OVER CENTRAL WISCONSIN ALREADY...WENT LIKELY TO CATEGORICAL POPS OVER CENTRAL AND NORTHERN WISCONSIN...AND HIGH END CHANCES ELSEWHERE. THE OCCLUDED FRONT THEN PROCEEDS ACROSS THE AREA AFTER 06Z. HI RES MODELS INDICATE A BKN SQUALL LINE POSSIBLY DEVELOPING ALONG THE FRONT...WITH ELEVATED INSTABILITY ABOVE 850MB PROGGED UP TO 1000 J/KG OVER CENTRAL AND E-C WISCONSIN. WITH 850MB WINDS AROUND 50KTS...ANY CONVECTION ALONG THE SQUALL LINE WILL HAVE THE ABILITY TO GENERATE STRONG WINDS OF 40-50 KTS. THE FRONT EXITS BETWEEN 09-12Z WHEN A DRY SLOT ARRIVES...ENDING PRECIP OVER CENTRAL AND FAR NE WISCONSIN. ALTHOUGH COLD ADVECTION WILL ENSUE FOLLOWING THE FRONTS PASSAGE...ANY STRONG WINDS WILL HAVE TO WAIT UNTIL LATE TUESDAY MORNING. TUESDAY...THE OCCLUDED LOW WEAKENS AS IT MOVES ACROSS THE LAKE SUPERIOR REGION. COLD ADVECTION WILL CONTINUE BEHIND THE OCCLUDED FRONT. THIS WILL LEAD TO STEEPENING OF THE LOW LEVEL LAPSE RATES BY MIDDAY LEADING TO WIDESPREAD STRATO-CU AND THE POSSIBILITY OF DIURNALLY DRIVEN SHOWERS. MODELS INDICATE PLENTY OF WRAP AROUND MOISTURE TO SUPPORT SHOWER ACTIVITY...MOST WIDESPREAD OVER NORTHERN WISCONSIN...AND THE INHERITED GRIDS ALREADY HANDLE PRECIP CHANCES NICELY. FURTHERMORE...MODELS PORTRAY WIND SPEEDS BETWEEN 45-50 KTS AT 900MB WHICH WILL HAVE A GOOD OPPORTUNITY TO MIX TO THE SURFACE WITH DAYTIME HEATING BY LATE MORNING. WIND GUSTS TO 45 MPH APPEAR LIKELY SOUTH OF A WAUSAU TO WASHINGTON ISLAND LINE...AND STRONG PRESSURE RISES ARRIVING IN THE AFTERNOON WILL LIKELY AID IN PRODUCING THESE STRONGER GUSTS. HOWEVER...OFFICES TO OUR WEST WERE RELUCTANT TO ISSUE ANY WIND HEADLINES NEXT TO OUR CWA...SO WILL DEFER TO THE MIDNIGHT CREW FOR HEADLINE ISSUANCES. WILL ALREADY HAVE WINDY CONDITIONS IN THE FORECAST AND CONTINUE TO HEIGHTEN AWARENESS IN THE HWO. HIGHS RANGING FROM THE MID 60S NORTH TO MID 60S SE. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...MAIN FCST CONCERN IS PCPN TIMING WITH APPROACHING FRONTAL SYSTEM LATE IN THE WEEK. LINGERING WRAP-AROUND MOISTURE AND A MARGINAL LK-EFFECT SETUP (WINDS TOO WESTERLY TO BE IDEAL) WARRANT SMALL POPS FOR NC WI ON TUESDAY EVG. OTHERWISE...CANADIAN HIGH PRESSURE WILL BRING DRIER AND COOLER WEATHER TO THE REGION DURING THE MIDWEEK PERIOD. MODELS STILL BATTLING WITH EACH OTHER DURING THE EXTENDED PERIOD... ALTHOUGH THE GFS HAS BACKED OFF ON THE PCPN ARRIVAL TIME...AND NOW SUPPORTS A MAINLY DRY FCST THROUGH FRIDAY. THE GFS ENSEMBLE MEAN AND UKMET ARE STILL THE QUICKEST TO BRING RETURN FLOW PCPN INTO NE WI (THU NGT)...AND STILL FAVOR THE DEVELOPMENT OF A STG LOW MOVG THROUGH SW ONTARIO/LK SUP LATE FRI NGT AND SAT...WITH AN OCCLUDED FRONT PASSING THROUGH GRB CWA DURING THAT TIME PERIOD. THE ECMWF ENSEMBLE MEAN SHOWS SOME SUPPORT FOR THIS SCENARIO... ALTHOUGH IT TAKES THE SFC LOW FARTHER NORTH...THROUGH THE LK WINNIPEG AREA. THE OPERATIONAL ECMWF IS SLOWER WITH THE FRONTAL PASSAGE. WITH ALL OF THIS IN MIND...HAVE OPTED TO KEEP A DRY FCST INTACT THROUGH THURSDAY NIGHT...AND CONTINUE TO FOCUS THE HIGHEST POPS ON FRI NGT AND SAT...WHEN THE OCCLUDED FRONT APPEARS MOST LIKELY TO MOVE THROUGH. WILL KEEP SLGT CHCS FOR THE FRIDAY AND SUNDAY PERIODS TO ACCOUNT FOR THE UNCERTAINTY IN TIMING. && .AVIATION...STRONG LOW PRESSURE WILL MOVE NE ACROSS MINNESOTA AND LAKE SUPERIOR OVER THE NEXT 24 HOURS. WARM FRONT ATTACHED TO THE LOW WILL LIFT NORTH ACROSS WISCONSIN...GIVING THE TAF SITES SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. PRECIPITATION IS EXPECTED TO BE MOST WIDESPREAD AT RHI/AUW/CWA. THE OCCLUDED FRONT THEN BLOWS THROUGH BETWEEN 06-12Z TONIGHT. ALONG THIS FRONT...HI RES MODELS INDICATE A NARROW SQUALL LINE MOVING OVER AUW/CWA AROUND 06Z BEFORE WEAKENING IT AS IT REACHES ATW/GRB. IF THIS SQUALL LINE DEVELOPS...GUSTY WINDS TO 40-50 KTS WILL BE POSSIBLE WITHIN IT. WRAP AROUND MOISTURE WILL KEEP SHOWERS IN THE FORECAST AT RHI/AUW/CWA BY MID-MORNING. STRONG WINDS WILL ALSO DEVELOP BY LATE MORNING WITH GUSTS TO 40-45 MPH AT ALL TAF SITES EXCEPT RHI. && .MARINE...HEADLINE MANAGEMENT NOT THE EASIEST FOR THIS FORECAST PACKAGE. WITH MTW GUSTING NEAR 20 KTS...AND WINDS EXPECTED TO SUBTLY PICK UP LATE THIS AFTERNOON AND EARLY THIS EVENING SOUTH OF STURGEON BAY...WILL LET THE CURRENT SMALL CRAFT ADVISORY CONTINUE AS PLANNED. DID THROW IN THE DOOR COUNTY NEARSHORE INTO THE SMALL CRAFT AT 03Z TUESDAY WHEN SOUTHERLY WINDS INCREASE AHEAD OF THE OCCLUDED FRONT. ONCE THE OCCLUDED FRONT MOVES THROUGH BETWEEN 09-12Z...COLD ADVECTION WILL LET INSTABILITY TO INCREASE AND MIX DOWN 40-50KT WINDS AT 900MB. WILL START THE GALE WARNING AT 09Z AND END IT AT 06Z WED...WHEN WINDS ALOFT DIMINISH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MPC/KIECKBUSCH
Hazardous weather outlook, Sep 6, 3:21 PM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CDT MON SEP 6 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 321 PM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORMS THAT DEVELOP MAY PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY AN INTENSE LOW PRESSURE SYSTEM WILL PRODUCE STRONG GUSTY WINDS AS IT TRACKS ACROSS THE UPPER PENINSULA OF MICHIGAN ON TUESDAY. WIND GUSTS TO 40 TO 50 MPH ARE LIKELY OVER MUCH OF CENTRAL AND EAST CENTRAL WISCONSIN...INCLUDING THE LAKESHORE COUNTIES. THE STRONG WINDS MAY CAUSE SOME TREE OR POWER LINE DAMAGE...AND MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY... BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-072030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 321 PM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING SOUTHERLY WINDS AND BUILDING WAVES WILL POSE A HAZARD TO SMALL CRAFT OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THIS EVENING. WINDS WILL VEER SOUTHWEST...WITH GUSTS INCREASING TO GALE FORCE...LATE TONIGHT. A GALE WARNING IS IN EFFECT LATE TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THE STORMS COULD PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY STRONG SOUTHWEST TO WEST WINDS...WITH GALE FORCE GUSTS...WILL CONTINUE THROUGH TUESDAY EVENING. A GALE WARNING IS IN EFFECT THROUGH ABOUT MIDNIGHT TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY... BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. MPC/TSK
In the hours before
Special weather statement, Sep 6, 10:48 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1048 PM CDT MON SEP 6 2010 WIZ005-010>013-018-019-021-070800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1048 PM CDT MON SEP 6 2010 ...THUNDERSTORMS WITH HEAVY RAIN MOVING OVER NORTH CENTRAL WISCONSIN... RADAR SHOWS A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO MOVE OVER NORTH CENTRAL WISCONSIN THROUGH THE EARLY TUESDAY MORNING HOURS. IN ADDITION TO THE RAINFALL...GUSTY WINDS TO 40 MPH AND HAIL SIZE UP TO NICKEL SIZE WILL BE POSSIBLE. THE STORMS WILL BE DIMINISHING LATER TONIGHT. TDH
Special weather statement, Sep 6, 11:58 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1158 PM CDT MON SEP 6 2010 WIZ012-013-073-070600- FLORENCE-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY- 1158 PM CDT MON SEP 6 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME NORTHWESTERN MARINETTE COUNTY TO CENTRAL MARINETTE COUNTY...MOVING EAST AT 70 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NIAGARA... MCALLISTER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Special weather statement, Sep 7, 12:29 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1229 AM CDT TUE SEP 7 2010 WIZ013-022-040-073-074-070600- DOOR-KEWAUNEE-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 1229 AM CDT TUE SEP 7 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 1221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM NEAR ATHELSTANE TO MAPLEWOOD IN DOOR COUNTY. THE STORMS WERE MOVING RAPIDLY TO THE NORTHEAST AT 50 MPH. NICKEL SIZE HAIL...WINDS GREATER TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... POTAWATOMI STATE PARK...MCALLISTER...MARINETTE... WHITEFISH BAY...VALMY...INSTITUTE...CARLSVILLE... WHITEFISH DUNES STATE PARK...JACKSONPORT...FISH CREEK... EGG HARBOR...CHAMBERS ISLAND...PENINSULA STATE PARK... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Nearby
Wind Advisories in Wisconsin, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.